Facebook Pixel

Milky white discharge after taking next choice

By February 1, 2012 - 3:58pm
Rate This

I took Next choice the morning after condom failure. That was Sunday. Monday I started having milky white discharge and it is still happening. My period was originally supposed to happen by now.. could I be pregnant?

Add a Comment1 Comments

EmpowHER Guest

Hi Sweaterkitten,

Thank you for your question and welcome to Empowher. After using any form of morning after pill, you will experience irregular periods for at least two cycles. Since you just took the pill this week, I would wait at least another week to see if you start bleeding. If you do not start bleeding, take a pregnancy test. It is very common to have abnormailities after Plan B or Next Choice. I hope this helps and keep us posted.


February 3, 2012 - 11:49am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.



Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!